# SDR 96FDEA00298

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498141
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECH DAMAGE ON STR NR 3 BS 680 TO 700 LT.  REMOVED MECH DAMAGE ON STR NR 3 BS 680 TO 700 LT, FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.  REMOVED DAMAGED SECTION OF STR BS 670 TO 710, FABRICATED REPAIR PARTS AND INSTALLED PER FEDEX SRM 53-10-3 FIG 3.
